MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPACE EVENT MGMT PLATFORM

PHILIPS MEDICAL SYSTEMS INTELLISPACE EVENT MGMT PLATFORM
Model Number 866030
Medical Device Problem Codes Defective Alarm (1014); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that there was no red alarm on central monitoring.It is unknown if the device was in use at time of event, and there was no adverse event reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.E1: reporter phone number (b)(6).
 
Additional Manufacturer Narrative
Philips received a complaint on the intellispace event mgmt platform, indicating that the central monitor is not displaying any red alarms.Good faith effort (gfe) was performed clarified that there was no issue with the alarming from the central station, but paging to the led is not working.The device was in use on patient at time of event, there was no adverse event reported.A field service engineer(fse) went onsite and was able to confirm that all alarms were being sent correctly from the devices to the picix at all times; however, there was a problem with communication between the emergin system and the informational led sign.After various tests, restarting the services on the emergin, the issue was resolved and the necessary tests were carried out.Based on the information available and the testing conducted, the cause of the reported problem was a communication issue between the emergin system and the informational led sign.The reported problem was confirmed a review of the global decision tree was performed and although this case was initially reported due to alarm failure, upon receipt of additional information, the issue would no longer be considered reportable.The intended use of intellisphere event management is to provide healthcare professionals with supplemental information about patient alarms, technical alarms, nurse call alarms and system information messages (events).The product can route all or subsets of this information to selective remote devices such as pagers, phones or marquees.Receipt of alarm messages or events by the external device is not confirmed and delivery to the end device is not guaranteed.The primary alarm notification is the device producing the alarm or event.This product line is not intended to provide real-time information nor is it a source of patient alarms, nor is it a replacement for alarming devices.Therefore, this issue would not be likely to cause or contribute to death or serious injury if the paging device is used per product labeling.The device was operational after repairs were completed.The investigation concludes that no further action is required at this time.

Brand Name
INTELLISPACE EVENT MGMT PLATFORM
Common Device Name
INTELLISPACE EVENT MGMT PLATFORM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key19425278
Report Number1218950-2024-00393
Device Sequence Number7156623
Product Code MSX
UDI-Device Identifier00884838031746
UDI-Public(01)00884838031746
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K102974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866030
Device Catalogue Number866030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date05/30/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown